+ Site Statistics
+ Search Articles
+ PDF Full Text Service
How our service works
Request PDF Full Text
+ Follow Us
Follow on Facebook
Follow on Twitter
Follow on LinkedIn
+ Subscribe to Site Feeds
Most Shared
PDF Full Text
+ Translate
+ Recently Requested

Existence and multiplicity for positive solutions of a second-order multi-point discrete boundary value problem



Existence and multiplicity for positive solutions of a second-order multi-point discrete boundary value problem



Journal of Difference Equations and Applications 19(3): 418-438




Please choose payment method:






(PDF emailed within 0-6 h: $19.90)

Accession: 064318465

Download citation: RISBibTeXText

DOI: 10.1080/10236198.2011.648187


Related references

Existence of positive solutions for a second-order m +1-point discrete boundary value problem. Journal of Difference Equations and Applications 18(5): 865-877, 2012

Existence of positive solutions for a system of second-order multi-point discrete boundary value problems. Journal of Difference Equations and Applications 19(11): 1889-1906, 2013

Positive Solutions of Three-point Nonlinear Discrete Second Order Boundary Value Problem. Journal of Difference Equations and Applications 10(2): 129-138, 2004

Positive solutions for a system of second-order multi-point discrete boundary value problems. Journal of Difference Equations and Applications 18(9): 1575-1592, 2012

Existence of solutions of nonlinear fourth order discrete boundary value problem. Journal of Difference Equations and Applications 12(5): 459-466, 2006

Criteria for Existence and Nonexistence of Positive Solutions to a Discrete Periodic Boundary Value Problem. Journal of Difference Equations and Applications 9(9): 765-775, 2003

Positive solutions of discrete third-order three-point right focal boundary value problems. Journal of Difference Equations and Applications 15(2): 185-195, 2009

Existence and multiplicity of solutions to discrete inclusions with the p ( k )-Laplacian problem. Journal of Difference Equations and Applications 21(10): 887-903, 2015

Existence and multiplicity of solutions for some three-point nonlinear boundary value problems. Journal of Inequalities and Applications 2006(1): 1-17, 2006

Existence and multiplicity of homoclinic solutions for second-order discrete Hamiltonian systems with subquadratic potential. Journal of Difference Equations and Applications 17(11): 1617-1634, 2011

Positive solutions of M-point boundary value problem for second-order dynamic equations on time scales. Journal of Difference Equations and Applications 14(8): 851-864, 2008

Nonnegative solutions of the first boundary-value problem for second-order elliptic equations with a boundary function equal to infinity at a boundary point. Journal of Mathematical Sciences 33(4): 1067-1082, 1986

Existence of multiple positive solutions of discrete two-point. Journal of Difference Equations and Applications 5(6): 517-540, 1999

Existence of a positive solution for a right focal discrete boundary value problem. Journal of Difference Equations and Applications 17(11): 1635-1642, 2011

Existence of solutions and positive solutions to a fourth-order two-point BVP with second derivative. Journal of Zhejiang University. Science 5(3): 353-357, 2004